# SDR CA080221001

- Difficulty date: February 12, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 16,086 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: CT2P10011
- Condition: Deteriorated
- Location: Forward
- Part time: 16,085 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS FWD FUEL TANK ENCLOSURE WAS FOUND BADLY DETERIORATED DUE TO ITS AGE, THERE WERE OLD REPAIRS FOUND CARRIED OUT. THIS ASSEMBLY HAD BEEN BULGING DUE TO THE FUEL, CAUSING CLOSER TOLERANCES TO THE ELEVATOR CONTROL PUSH/PULL TUBE.  THIS ASSEMBLY HAS NOW BEEN REPLACED WITH A NEW CERTIFIED UNIT MADE FROM ALUMINUM IAW STC SA 06-51 MDL P/N VT2MK1555, ISSUE 1. (TC NR 20080221001)
